# SDR SWAA2015030937205

- Difficulty date: March 4, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 30,651 hours, 18,076 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5342
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK HOLES FLANGE CRACKED AT BS 727B, LBL 24.75.  REPAIRED FLANGE IAW EA.
